Note on Carlson's theorem

J Pila

Research output: Contribution to journalArticle (Academic Journal)

Abstract

Carlson's well-known theorem gives conditions tinder which a function, holomorphic in the right half plane and of exponential type, is uniquely determined by its value sequence on N. This note gives a variant in which the function is permitted (slightly) faster than exponential growth on the positive real axis.
Translated title of the contributionNote on Carlson's theorem
Original languageEnglish
Pages (from-to)2107 - 2112
Number of pages5
JournalRocky Mountain Journal of Mathematics
Volume35 (6)
Publication statusPublished - 2005

Bibliographical note

Publisher: Rocky Mountain Mathematics Consortium
Other identifier: IDS Number 028YJ

Fingerprint Dive into the research topics of 'Note on Carlson's theorem'. Together they form a unique fingerprint.

Cite this